Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The equivalence of various Lipschitz conditions on the weighted mean oscillation of a function


Authors: Edward P. Lotkowski and Richard L. Wheeden
Journal: Proc. Amer. Math. Soc. 61 (1976), 323-328
MSC: Primary 26A16
MathSciNet review: 0427552
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The main result establishes the equivalence of various Lipschitz-like conditions on the weighted mean oscillation over cubes of a function. Previously known results are obtained as special cases.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26A16

Retrieve articles in all journals with MSC: 26A16


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1976-0427552-6
PII: S 0002-9939(1976)0427552-6
Article copyright: © Copyright 1976 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia